U.S. doctors online nowAsk doctors free
A 54-year-old female asked:

got light headed today..i took 2 ibropohen, plus vitamin e, fish oil pill.vitaminc with magnesium, and hairinfinity pill...could that be the causse?

1 doctor answer1 doctor weighed in
Dr. Milton Alvis, jr
Preventive Medicine 41 years experience
Shift ExternalFocus: Far more likely: internal issues are the "cause". Marketing routinely promotes helplessness only eased by taking products; Backwards of Reality. Our primary controls are within. Sup. vitamins are big business with no evidence of efficacy for vast majority, ibuprofen, Vit E, C are single molecules, Mg an atom (look up in Google images; including word molecule). Why single? Simplifies outside agent.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 14, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.